# SDR SWIA202264718

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR8L BETWEEN FS1144 & FS1162 HAS CHAFE DAMAGE NEAR THE WATER INJECTION LINE TUBE.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED STRINGER 8L BETWEEN FS1144.00 TO FS1162.00 REF REO 670-53-61-2053, REV --, DATED 2022-02-11, COMPLIED WITH ALL STEPS OF REO, OPS CHECK GOOD AT THIS TIME, LEAK CHECK GOOD
